MathSciNet Relay Station
MathSciNet bibliographic data
MR2173968 16S38 (14A22 14D15)
Musson, Ian M. Hilbert schemes and noncommutative deformations of type A Kleinian singularities. J. Algebra 293 (2005), no. 1, 102–129.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement